# SDR SWAA2025052057358

- Difficulty date: April 12, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS 140 AT LT WING 2025-250435<[01] REPLACED ANGLE TRAILING EDGE LOCATED IRSS 140 AT LT WING I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 115A2000 SHEET 21 REV ?-?   MEASURE OF CRACK IS L: 0.500 IN. TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:A23304029 DUE DATE: 10 NOV 25. ANGLE MUST BE REPLACE DUE TO NOT FOUND ALLOWABLE DAMAGE I.A.W. B737-700 SRM;[02] REPLACED ANGLE TRAILING EDGE LOCATED IRSS 140 AT LT WING I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 115A2000 SHEET 21 REV ?-?   MEASURE OF CRACK IS L: 0.500 IN. TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:A23304029 DUE DATE: 10 NOV 25. ANGLE MUST BE REPLACE DUE TO NOT FOUND ALLOWABLE DAMAGE I.A.W. B737-700 SRM
